Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A structure sheaf for a noncommutative Noetherian ring


Authors: Beth Goldston and A. C. Mewborn
Journal: Bull. Amer. Math. Soc. 81 (1975), 944-946
MSC (1970): Primary 16A08, 16A46, 16A52
MathSciNet review: 0450333
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Jonathan S. Golan, Topologies on the torsion-theoretic spectrum of a noncommutative ring, Pacific J. Math. 51 (1974), 439–450. MR 0369439 (51 #5672)
  • 2. Robert Gordon and J. C. Robson, Krull dimension, American Mathematical Society, Providence, R.I., 1973. Memoirs of the American Mathematical Society, No. 133. MR 0352177 (50 #4664)
  • 3. John Losse, A. C. Mewborn and G. L. Norwood, The spectrum of a noncommutative ring(to appear).
  • 4. Jean Marot, Faisceau des localisations sur un anneau non nécessairement commutatif, C. R. Acad. Sci. Paris Sér. A-B 271 (1970), A1148–A1151 (French). MR 0269683 (42 #4578)
  • 5. Jay Shapiro, A noncommutative analog to prime ideals, Ph. D. Thesis, Rutgers University, 1975.
  • 6. Bo Stenström, Rings and modules of quotients, Lecture Notes in Mathematics, Vol. 237, Springer-Verlag, Berlin-New York, 1971. MR 0325663 (48 #4010)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A08, 16A46, 16A52

Retrieve articles in all journals with MSC (1970): 16A08, 16A46, 16A52


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13904-8
PII: S 0002-9904(1975)13904-8